Harnack's inequality for viscosity solutions to degenerate elliptic equations in two variables

Research output: Contribution to journalArticleScientificpeer-review

Standard

Harnack's inequality for viscosity solutions to degenerate elliptic equations in two variables. / Gripenberg, Gustaf.

In: American Mathematical Society. Proceedings, Vol. 137, No. 11, 2009, p. 3703--3708.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{3b1e3fddc325407fadecbd48ae049f29,
title = "Harnack's inequality for viscosity solutions to degenerate elliptic equations in two variables",
author = "Gustaf Gripenberg",
year = "2009",
language = "English",
volume = "137",
pages = "3703----3708",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
number = "11",

}

RIS - Download

TY - JOUR

T1 - Harnack's inequality for viscosity solutions to degenerate elliptic equations in two variables

AU - Gripenberg, Gustaf

PY - 2009

Y1 - 2009

M3 - Article

VL - 137

SP - 3703

EP - 3708

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 11

ER -

ID: 3439983